See Alike in...

Alike App

Browser

SecretFrog

642d

Did your face break out after starting Lamictal?

Top reply
    • aries02

      641d

      @SecretFrog hmm i’m not really sure then. my acne has definitely gotten worse recently but none of my doctors have mentioned it possibly being from lamictal. i’m going to see my dermatologist soon. i’ll try to remember lyk what she says !

    • Crystal_Rose

      641d

      majority of my break outs are from stress or too much sugar

    • aries02

      642d

      were you on a different med before

      • SecretFrog

        641d

        @aries02 a ton. Humira. Lyrica. Celebrex. But nothing started poppin up until lamictal

        • aries02

          641d

          @SecretFrog hmm i’m not really sure then. my acne has definitely gotten worse recently but none of my doctors have mentioned it possibly being from lamictal. i’m going to see my dermatologist soon. i’ll try to remember lyk what she says !

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion